MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SITE, SECURE LOCK, 128 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SITE, SECURE LOCK, 128 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 15687-28
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.The investigation is pending completion.
 
Event or Problem Description
An email was received regarding a primary plum set, clave secondary port, clave y-site, secure lock, 128 inch in which it was reported the device leaked at the y-site.It was reported that the registered nurse (rn) stated the tubing on l1 of the device had been hung on (b)(6) 2026 at 05:17 with vasopressin running at 0.03 u per min (4.5 ml per hr) during the day shift.On (b)(6) 2026, the clinical coordinator not the bedside rn reported that the patient vitals required the addition of another medication, phenylephrine, which was connected to the y-site on the tubing.According to the rn, the phenylephrine infusion had to be titrated from 20 mcg per min to 250 mcg per min between 16:30 and 18:35, at which time it was discovered that the tubing was leaking at the y-site.The tubing was replaced at that time.The clinical coordinator confirmed the leak by attaching a bag of saline and observed fluid leaking below the bonded clave at the lower y-site.The patient was reported to be stable as of (b)(6) 2026 at 09:45.It was unclear if there was any impact to the patient at the time of the events on 18-mar-2026, as the reporting rn stated that the patient¿s condition required multiple medication adjustments.The tubing has been saved in a bag by the facility contact.It was reported that the patient has passed away.Vasopressin was being delivered through the tubing at 40 mg per 100 ml saline.The patient¿s blood pressure was trending down, and the rn titrated other medication to support blood pressure.After checking all lines, it was noticed that the vasopressin line had a leak at the distal y-site, and his bed was wet.The tubing was changed, and the patient¿s blood pressure increased.The customer clarified that they were not indicating the tubing issue caused the patient¿s death.

Brand Name
PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SITE, SECURE LOCK, 128 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24750073
Report Number9615050-2026-00216
Device Sequence Number10215146
Product Code FPA
UDI-Device Identifier00887709102460
UDI-Public(01)00887709102460(17)280301(10)14272708
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number15687-28
Device Lot Number14272708
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHENYLEPHRINE, MFR UNKNOWN; PLUM DUO, SERIAL NUMBER: 80010840, ICU MEDICAL; VASOPRESSIN, MFR UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexMale
Patient RaceWhite